# SDR 2008UALA01351

- Difficulty date: March 10, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 69,461 hours, 11,272 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BARS AT FWD RIGHT LAV, MID LEFT LAV, AND BOTH AFT LAVS ARE DAMAGED. REPAIRED AND REPLACED LIGHT BARS OPS CHECKED GOOD. ACFT OK FOR SERVICE.
